# SDR CALA2019022500292

- Difficulty date: February 22, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N37267
- Make and model: Boeing 737824
- Aircraft serial: 31586
- Aircraft time: 58,802 hours, 19,764 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH LWR STAB SKIN HAS ONE EACH CRACK AT STAB STA. 101 , INBD ROW OF FASTNERS BETWEEN THE 8TH AND 9 TH FASTNERS FROM THE AFT SPAR. FOUND ON SMB C-CHECK WRITE UP 9652520 RH LOWER HORZ. STAB CRACK REPAIRED PER SRM 55-10-01 REPAIR 11. O N SMB DOCK WRITE UP 9652520. REQUIRES REINSPECTION PER SRM 55-10 -01 REPAIR 11 TABLE 204 PAGE 223. 56,000 TOTAL FLIGHT CYCLES. THEN EVERY 9000 CYCLES UPDATED SDR FROM N TO Y TOMC APPROVED FOR REINSPECTION PER SRM 55-10 -01 REPAIR 11 TABLE 204 PAGE 223. 56,000 TOTAL FLIGHT CYCLES AND REPEAT INSPECTIONS EVERY 9,000 FLIGHT CYCLES AFTER IN REF WITH SRM 55-10-01 REPAIR 11 TABLE 204 ON PAGE 223. TOMC-APPROVAL FROM SC1ELBYC COMMENT TOMC APPROVED : QC REVIEWED TOMC APPROVED : QC REVIEWED RECORDS UPDATE..JF INIT: 56,000 (ON-CONDITION INIT -2344 WILL ITO TO RIR -2344) RIR: 9,000
